# SDR C2XA08IA048

- Difficulty date: January 30, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 14,665 hours, 7,746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLT 2593, THE CREW REPORTED STRONG FUEL SMELL AFTER T/O APU POWERING, PACKS SMELL GOES AWAY AFTER SWITCHING PACKS TO ENG BLEED.  A/C RELEASED IAW MEL 49-00-00 CAT "C" CONT #138323, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  IN EWR ON 01/31/08, MAINTENANCE OPERATIONALLY CHECKED THE PACKS USING THE APU WITH NO DEFECTS NOTED.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
